# SDR ASOA201102165

- Difficulty date: November 10, 2011
- Submitted: November 16, 2011
- Operation: Air carrier
- Aircraft: N830AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7236
- Aircraft time: 30,886 hours, 27,023 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Structure
- Condition: Cracked
- Location: Bs 625 Bulkhead
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT BAY, PRESSURE BULKHEAD RT CLIP CRACKED AT FS 625.   R & R FWD CARGO DOOR INNER SEAL RETAINER IAW SRM 51-40-11-001-001 AND SRM 51-41-02-001-001.
